# SDR SWAA2022022425155

- Difficulty date: October 20, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING BOTTOM FIXED TRAILING EDGE PNL # 551 GB BULB SEAL RETAINER IS CRACKED IN CORNER EDGE AS MARKED / REMOVED AND REPLACED LT WING T/E PANEL 551GB BULB SEAL RETAINER IAW SRM 51-40-02 STEP 9 AND BOEING SOPM 20-50-02 STEP 3. A TAG # WN7048
